Active substance: paracetamol
Form: Oral suspension
Dosage: Each ml of Parol suspension contains 50 mg of paracetamol (250 mg/5ml)
this concentration is higher than most competitors. This makes it easier to take.
Packaging: Bottle with 100 ml – strawberry taste
Target: children (from infants) up to 6 years
Parol suspension can also be used by older children and even adults. You just have to adapt the dosage
Parol suspension is indicated for the relief of mild to moderate pain and for reducing fever in children
Parol suspension is used for the symptomatic treatment of acute or chronic pain: headache, toothache, dysmenorrhea, migraine, myalgia, neuralgia, post-traumatic pain, post-operative pain and musculoskeletal pain.
Parol suspension can also be used as an antipyretic and painkiller in cases of flu, colds, sore throat, sinusitis, and other acute febrile conditions.
The recommended daily dose of paracetamol is about 60 mg/kg/day, divided into 4 or 6 doses, i.e. about 15 mg/kg every 6 hours or 10 mg/kg every 4 hours.
The maximum daily dose should not be exceeded.